کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4641129 1341297 2009 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Nonlinear weighted least squares estimation of a three-parameter Weibull density with a nonparametric start
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Nonlinear weighted least squares estimation of a three-parameter Weibull density with a nonparametric start
چکیده انگلیسی

This paper is concerned with the parameter estimation problem for the three-parameter Weibull density which is widely employed as a model in reliability and lifetime studies. Our approach is a combination of nonparametric and parametric methods. The basic idea is to start with an initial nonparametric density estimate which needs to be as good as possible, and then apply the nonlinear least squares method to estimate the unknown parameters. As a main result, a theorem on the existence of the least squares estimate is obtained. Some simulations are given to show that our approach is satisfactory if the initial density is of good enough quality.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 228, Issue 1, 1 June 2009, Pages 304–312
نویسندگان
, , ,